# SDR DL72S011797

- Difficulty date: November 12, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N544DA
- Make and model: Boeing 727232
- Aircraft serial: 22493
- Aircraft time: 59,681 hours, 44,247 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: 1000677
- Part serial: 21633
- Condition: Unserviceable
- Location: 1l Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ABOVE 1L DOOR DOES NOT ILLUMINATE WHEN EMERGENCY LIGHTS TESTED. REPLACED LIGHT ASSY
